Saturday, March 23, 2013
Friday December 11, 1992
Up at 8:00. Feeling good. Have french toast for breakfast. Decide to take my other anti-nausea medicine. I take it all day and feel better. I eat but still not much at once. So I try to eat often. I work on the Christmas cards. I hate doing it because my handwriting has gone to pot. I don't know why. It's such a scribble. I can hardly read it myself.
I feel well enough to go to the Christmas potluck party for our club. But when I go up to get ready I have a sweat attack. I try everything but it won't go away. We arrive at the party still sweating. So embarrassing! Good to see old friends. We stay about 1-1/2 hours. I'm tired. Must go home. Did eat some.
So glad to see that Mom's doctor gave her some anti-nausea medication, and that she has decided to take it frequently. Also, eating small frequent meals and drinking plenty of fluids is a good way to manage the nausea.
As for her handwriting, it does seem to be a little less flowing, but otherwise it is perfectly readable, not a scribble at all.
According to Web MD, fatigue and nausea are the most common side effects of chemotherapy along with neuropathy (numbness or tingling in the fingers and toes). It also states "Although chemotherapy affects every woman differently, overall it's a much better experience than it was a couple of decades ago because now doctors have more drugs available to relieve or even prevent side effects."